Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 70, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 18, 2016, 10:29 AM CDT for McCurtain County, Oklahoma. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2016, 10:29 AM CDT (15:29 UTC)
- Expired
- Apr 19, 2016, 8:12 AM CDT
- In force
- 22 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 134 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Glover River at Glover (GLOO2).
- Action stage
- 15.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07337900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
776 WGUS44 KSHV 181529 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1029 AM CDT MON APR 18 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && OKC089-191312- /O.NEW.KSHV.FL.W.0070.160418T1529Z-160419T1312Z/ /GLOO2.1.ER.160418T1519Z.160418T1800Z.160418T1912Z.NO/ 1029 AM CDT MON APR 18 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Glover River At Glover, Oklahoma. * until Tuesday morning...or until the warning is cancelled. * At 930 AM Monday the stage was 15.7 feet. * Minor flooding is forecast. * Flood stage is 16 feet. * Forecast...Rise above flood stage late this Monday morning and continue to rise to near 17.0 feet this Monday afternoon. The river will fall below flood stage late this Monday afternoon. && LAT...LON 3431 9498 3430 9487 3410 9488 3402 9494 3403 9497 $$ VIII.
1 follow-up statement
592 WGUS84 KSHV 191121 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 621 AM CDT TUE APR 19 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && OKC089-191151- /O.CAN.KSHV.FL.W.0070.000000T0000Z-160419T1312Z/ /GLOO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 621 AM CDT TUE APR 19 2016 The flood warning is cancelled for the Glover River At Glover, Oklahoma. * At 5:30 AM Tuesday The stage was 8.3 feet. * Flood stage is 16 feet. * Forecast...The river crested below flood stage at 15.8 feet during Monday morning. The river will fall to 6.9 feet by Wednesday morning. $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 18, 5:54 AM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, Apr 18, 5:54 AM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
554 AM CDT MON APR 18 2016
.AVIATION...
LARGE AREA OF CONVECTION SLOWLY SHIFTING EASTWARD ACROSS THE AREA.
LEADING EDGE HAS JUST MOVED ACROSS KTXK AND KSHV....WITH
WIDESPREAD SHRA AND OCNL TSTMS ACROSS NE TX. STG STORMS REMAINING
OVER SE TX...JUST SOUTH OF KLFK TERMINAL. BREAK IN CONVECTION
POSSIBLE THIS AFTN...FILLING BACK IN OVERNIGHT. MOSTLY MVFR CIGS
EXCEPT VFR NEXT FEW HOURS AT KMLU AND KELD BEFORE PRECIP REACHES
THE AREA. SE WINDS NEAR 10 KTS...WITH OCNL VRBL WIND
DIRECTIONS./VII/.
&&
.PREV DISCUSSION... /ISSUED 207 AM CDT MON APR 18 2016/
DISCUSSION...
MODERATE TO HEAVY RAINFALL CONTINUES ACROSS EAST TEXAS THIS
MORNING WITH RAINFALL TOTALS AVERAGING BETWEEN 1 TO 3 INCHES
THUS FAR. MAIN CONCERN FOR THIS FORECAST CYCLE ARE RAINFALL
TOTALS THROUGH THE NEXT THREE DAYS. GFS MODEL HAS SHIFTED TO A
WETTER SOLUTION WITH FORECAST RAINFALL TOTALS INCREASING TO AROUND
4 TO 5 INCHES ACROSS PORTIONS OF EAST TEXAS WITH AN AXIS IS OF 3
TO 4 INCHES EXTENDING ALONG INTERSTATE 20 FROM SHREVEPORT TO
RUSTON. WENT AHEAD AND ISSUED A FLASH FLOOD WATCH FOR AREAS
CURRENTLY EXPERIENCING RAINFALL. WATCH TO INCLUDE SOUTHEAST
OKLAHOMA...ALL OF EAST TEXAS AND ADJACENT PORTIONS OF SOUTHWEST
ARKANSAS AND NORTHWEST LOUISIANA THROUGH TUESDAY MORNING. SHOULD
THE GFS SOLUTION BECOME REALIZED...FLASH FLOOD WATCH WILL LIKELY
BE EXTENDED EASTWARD.
PERIODS OF RAINFALL TO CONTINUE THROUGH THURSDAY AS UPPER-LEVEL
LOW ACROSS THE ROCKIES REMAINS NEARLY STATIONARY. LOW TO SHIFT
EAST TO THE GREAT LAKES ON WEDNESDAY INTO WEDNESDAY NIGHT WITH
A WEAK FRONTAL BOUNDARY FORECAST TO SHIFT DRIFT SOUTH ACROSS THE
FOUR STATE REGION ON THURSDAY...ALLOWING RAINFALL TO END FROM THE
NORTHWEST AS HIGH PRESSURE REBUILDS BEHIND THE FRONT.
DRY CONDITIONS TO PREVAIL THROUGH THE REMAINDER OF THE FORECAST
PERIOD AS UPPER-LEVEL RIDGE BUILDS ACROSS THE REGION LATE IN THE
WORK WEEK. OTHERWISE...TEMPERATURES TO RANGE FROM HIGHS IN THE
UPPER 70S TO LOWS IN THE LOWER 60S THROUGH LATE IN THE WORK WEEK
WITH HIGHS FORECAST TO CLIMB INTO THE 80S DURING THE WEEKEND.
/05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 63 75 64 / 90 80 80 50
MLU 77 60 75 63 / 30 40 60 50
DEQ 70 62 71 61 / 90 80 80 60
TXK 72 63 73 62 / 90 80 80 60
ELD 74 60 74 63 / 70 70 80 60
TYR 72 65 74 64 / 90 80 80 50
GGG 72 64 74 63 / 90 80 80 50
LFK 74 66 75 65 / 90 80 70 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARZ050-051-059-060-
070-071.
LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ001-002-010-017.
OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Apr 18, 5:47 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 547 AM CDT MON APR 18 2016 ARZ050-051-059-060-070-071-LAZ001-002-010-017-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165>167-191100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO- BOSSIER-DE SOTO-SABINE-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS- CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE- RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 547 AM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY MORNING. AN UPPER-LEVEL STORM SYSTEM CONTINUES TO DRAW GULF OF MEXICO AND EASTERN PACIFIC MOISTURE INTO THE REGION. WIDESPREAD SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGHOUT MUCH OF THE DAY. RAINFALL COULD BE HEAVY AT TIMES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF THE WORK WEEK. ADDITIONAL RAINFALL AMOUNTS MAY LEAD TO FLASH FLOODING FOR THE EARLY PART OF THE WEEK. ADDITIONALLY...SOME STORMS COULD BE SEVERE ON WEDNESDAY INTO WEDNESDAY NIGHT AHEAD OF A COLD FRONT. OTHERWISE...HIGH PRESSURE BUILDING BEHIND A COLD FRONT WILL ALLOW FOR DRIER CONDITIONS LATE IN THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. ARZ061-072-073-LAZ003>006-011>014-018>022-191100- NEVADA-COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-RED RIVER- BIENVILLE-JACKSON-OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE- 547 AM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL STORM SYSTEM CONTINUES TO DRAW GULF OF MEXICO AND EASTERN PACIFIC MOISTURE INTO THE REGION. LOCALLY HEAVY RAIN MAY BE POSSIBLE AS RAINFALL INCREASES IN COVERAGE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE WORK WEEK. SOME STRONG THUNDERSTORMS MAY BE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE BUILDING BEHIND A COLD FRONT ON THURSDAY WILL ALLOW FOR DRIER CONDITIONS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 1:54 AM CDT | Flash Flood Watch | SHV | McCurtain | 26 hr |
| Apr 18, 10:34 AM CDT | River Flood Warning | SHV | McCurtain | 3 days |
| Apr 18, 10:34 AM CDT | River Flood Warning | SHV | McCurtain | 69 hr |
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.